de.mpg.escidoc.pubman.appbase.FacesBean
English
 
Help Guide Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

A Graph Theoretic Approach to Default Logic

MPS-Authors
http://pubman.mpdl.mpg.de/cone/persons/resource/persons44325

Dimopoulos,  Yannis
Programming Logics, MPI for Informatics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Dimopoulos, Y., & Magirou, V. (1994). A Graph Theoretic Approach to Default Logic. Information and Computation, 112(2), 239-256.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0014-AD53-0
Abstract
A network representation of propositional seminormal disjunction-free default theories is presented, leading to a graph-theoretic approach to their analysis. The problem of finding an extension is proved to be equivalent to that of determining a kernel for a corresponding graph, allowing stronger complexity results as well as new conditions for the existence of extensions.